Or Login using BecomeGorgeous
Please fill the form below and follow the further instructions.
You are about to receive a email from us please make sure to check your spam or junk folder and add our email email@example.com to your contact list.
Published on: 28 Dec 2016 by just
I am an old female. My age is 51 and I have been experiencing breathing issues and a bloating sensation for the past one and a half years. These symptoms started in previous June and I decided to consult a Gynecologist as I had irregular periods also and suspected these to be related to my transitioning into menopause.She asked me to do a Complete Blood Count (CBC) test and except for a raise in my hormone level, everything was good. She inferred that my symptoms are due to transitioning into menopause.Later, this August, my left ovary started paining severely and I went back to my Gynecologist. She was worried that I had ovarian cancer as I kept on having the bloating feeling. So she made me undergo a radical hysterectomy. Luckily for me, there was no cancer. She assured me that the breathing issue and bloating feeling would subside after surgery and I felt relieved. For 2 weeks post the surgery, I noticed some breathing issue when I tried to walk and expected it was normal after the surgery. But, the bloating feeling was absent during this period. I was finally relieved that the issue is gone. But, after the 2 weeks of happiness, both the issues relapsed. The same feeling before surgery returned.I'm clueless as to what doctor I should consult now! I have heard that during menopause there will be breathing issue and stuffy feeling but in my case, it has been there for too long. Can you help my identify the exact problem and which specialization doctor I should consult regarding this?Please note that I am also suffering from OAB and under medication of 40 mg of Sanctura every night. I am under this medication since 2008 and don't think this could be a reason for my issue. I also have 600 mg of Magnesium to counteract the constipation as a result of having Sanctura. I am under no other medication.